Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 145, NWS Atlanta, GA

February 10, 2020Forsyth County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 10, 2020, 10:04 PM EST for Forsyth County, Georgia. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
Feb 10, 2020, 10:04 PM EST (03:04 UTC)
Expired
Feb 11, 2020, 3:11 PM EST
In force
17 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Forsyth County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1). The gauge peaked at 7.13 ft at Feb 11, 2020, 4:00 AM EST.

actionminormoderate051002/1102/12
Action stage
4 ft
Minor stage
6 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

097 
WGUS42 KFFC 110304
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1004 PM EST Mon Feb 10 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Big Creek near Cumming affecting Forsyth County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC117-111411-
/O.NEW.KFFC.FL.W.0145.200211T0304Z-200211T1411Z/
/CMGG1.1.ER.200211T0259Z.200211T0500Z.200211T0811Z.UU/
1004 PM EST Mon Feb 10 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Big Creek near Cumming.
* From this evening until Tuesday morning.
* At 10 PM Monday the stage was 5.7 feet, and rising.
* Minor flooding is forecast.
* Flood stage is 6 feet.
* The creek is forecast to rise above flood stage by tonight and 
  continue to rise to near 6.4 feet by after midnight tomorrow. The 
  river will fall below flood stage by early tomorrow.
* At 5 feet, bankfull conditions continue to expand into low lying 
  areas of the creek upstream and downstream from the gage at 
  Atlanta Highway or Georgia Highway 9. Portions of the sidewalk on 
  the Big Creek Greenway under the Georgia 400 Highway and McFarland 
  Road begin to flood. A portion of the sidewalk under Majors Road 
  will be covered with around one foot of water. The water level 
  will begin reaching the bottom of the boardwalk along several 
  sections of the Greenway.
  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$
4 follow-up statements
158 
WGUS82 KFFC 111018
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
518 AM EST Tue Feb 11 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Cumming affecting Forsyth County 

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

 
GAC117-112228-
/O.EXT.KFFC.FL.W.0145.000000T0000Z-200211T2228Z/
/CMGG1.1.ER.200211T0241Z.200211T0915Z.200211T1628Z.UU/
518 AM EST Tue Feb 11 2020

...Flood Warning extended until this afternoon...
The Flood Warning continues for
  The Big Creek near Cumming.
* Until this afternoon.
* At 5 AM Tuesday the stage was 7.1 feet and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 6 feet.
* The river will continue to fall to below flood stage by late this 
  morning.
* At 7 feet, minor flooding continues to expand into the natural 
  flood plain of the creek upstream and downstream from the gage at 
  Atlanta Highway or Georgia Highway 9. Large portions of the 
  sidewalk and boardwalk of the Big Creek Greenway will be flooded. 
  The areas under the Georgia 400 Highway and McFarland Road will be 
  covered with around two feet of water. A portion of the sidewalk 
  under Majors Road will be covered with around 3 feet of water. 
  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-120017-
/O.EXT.KFFC.FL.W.0137.000000T0000Z-200213T2125Z/
/APHG1.1.ER.200211T0233Z.200212T1200Z.200213T1525Z.NO/
518 AM EST Tue Feb 11 2020

...Flood Warning extended until Thursday afternoon...
The Flood Warning continues for
  The Big Creek near Alpharetta.
* Until Thursday afternoon.
* At 5 AM Tuesday the stage was 7.5 feet and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 7 feet.
* The river will continue rising to near 9.5 feet by tomorrow 
  morning. The river will fall below flood stage late Thursday 
  morning.
* At 7.5 feet, minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed, especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Mill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood. 
  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
619 
WGUS82 KFFC 111449
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
949 AM EST Tue Feb 11 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

  Big Creek near Cumming affecting Forsyth County 


GAC117-112228-
/O.CON.KFFC.FL.W.0145.000000T0000Z-200211T2228Z/
/CMGG1.1.ER.200211T0241Z.200211T0915Z.200211T1628Z.UU/
949 AM EST Tue Feb 11 2020

The Flood Warning continues for
  The Big Creek near Cumming.
* Until this afternoon.
* At 8 AM Tuesday the stage was 6.7 feet...and falling.
* Minor flooding will continue.
* Flood stage is 6 feet.
* The river will continue to fall to below flood stage by late this 
  morning.
* At 7 feet...Minor flooding continues to expand into the natural 
  flood plain of the creek upstream and downstream from the gage at 
  Atlanta Highway or Georgia Highway 9. Large portions of the 
  sidewalk and boardwalk of the Big Creek Greenway will be flooded. 
  The areas under the Georgia 400 Highway and McFarland Road will be 
  covered with around two feet of water. A portion of the sidewalk 
  under Majors Road will be covered with around 3 feet of water. 

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-120449-
/O.EXT.KFFC.FL.W.0137.000000T0000Z-200214T0200Z/
/APHG1.1.ER.200211T0233Z.200212T0600Z.200213T2000Z.NO/
949 AM EST Tue Feb 11 2020

...Flood Warning extended until Thursday evening...The Flood Warning 
continues for
  The Big Creek near Alpharetta.
* Until Thursday evening.
* At 8 AM Tuesday the stage was 8.1 feet...and rising.
* Minor flooding will continue.
* Flood stage is 7 feet.
* The river will continue rising to near 9.3 feet by after midnight 
  tonight. The river will fall below flood stage Thursday afternoon.
* At 9 feet...Minor flooding expands along the creek from near 
  Cumming to Alpharetta and Roswell. Backyards of homes off Seale 
  Drive and Gunter Court and portions of the Golf of Georgia begin to
  flood. The Big Creek Greenway experiences significant flooding up 
  to 3 feet deep...which results in closure of most of the paths. 
  This especially occurs upstream and downstream from the gage on 
  Kimball Bridge Road and Rock Mill Park. A large portion of the YMCA
  Campground off Preston Ridge Road will be under a foot of water. 

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
617 
WGUS82 KFFC 111921
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
221 PM EST Tue Feb 11 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Cumming affecting Forsyth County 

 
...The Flood Warning continues for the following rivers in Georgia...
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 


GAC117-120119-
/O.EXT.KFFC.FL.W.0145.000000T0000Z-200212T0119Z/
/CMGG1.1.ER.200211T0241Z.200211T0915Z.200211T1919Z.UU/
221 PM EST Tue Feb 11 2020

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Big Creek near Cumming.
* Until this evening.
* At 1 PM Tuesday the stage was 6.1 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 6 feet.
* The river will continue to fall to below flood stage by this 
  afternoon.
* At 6 feet...Flood stage is reached. Minor flooding will expand 
  into the natural flood plain of the creek upstream and downstream 
  from the gage at Atlanta Highway or Georgia Highway 9. Large 
  portions of the sidewalk and boardwalk of the Big Creek Greenway 
  will begin to flood. The areas under the Georgia 400 Highway and 
  McFarland Road will be covered with around one foot of water. A 
  portion of the sidewalk under Majors Road will be covered with 
  around two feet of water. 

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-120919-
/O.CON.KFFC.FL.W.0137.000000T0000Z-200214T0200Z/
/APHG1.1.ER.200211T0233Z.200212T0600Z.200213T2000Z.NO/
221 PM EST Tue Feb 11 2020

The Flood Warning continues for
  The Big Creek near Alpharetta.
* Until Thursday evening.
* At 1 PM Tuesday the stage was 8.5 feet...and rising.
* Minor flooding will continue.
* Flood stage is 7 feet.
* The river will continue rising to near 9.3 feet by after midnight 
  tonight. The river will fall below flood stage Thursday afternoon.
* At 9 feet...Minor flooding expands along the creek from near 
  Cumming to Alpharetta and Roswell. Backyards of homes off Seale 
  Drive and Gunter Court and portions of the Golf of Georgia begin to
  flood. The Big Creek Greenway experiences significant flooding up 
  to 3 feet deep...which results in closure of most of the paths. 
  This especially occurs upstream and downstream from the gage on 
  Kimball Bridge Road and Rock Mill Park. A large portion of the YMCA
  Campground off Preston Ridge Road will be under a foot of water. 

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
341 
WGUS82 KFFC 112011
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
311 PM EST Tue Feb 11 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Big Creek near Cumming affecting Forsyth County

 
GAC117-112041-
/O.CAN.KFFC.FL.W.0145.000000T0000Z-200212T0119Z/
/CMGG1.1.ER.200211T0241Z.200211T0915Z.200211T1911Z.UU/
311 PM EST Tue Feb 11 2020

The Flood Warning is cancelled for
  The Big Creek near Cumming.
* This takes effect immediately.
* At 2 PM Tuesday the stage was 5.8 feet, and falling.
* Flood stage is 6 feet.
* The creek will continue to fall.
  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 10, 7:58 PM EST, 2 hours 6 minutes earlier.

Area forecast discussion, Feb 10, 7:58 PM EST, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
758 PM EST Mon Feb 10 2020

.UPDATE...

Made a few adjustments to the forecast grids overnight and through
the day tomorrow. No major departures from the previous overall
trends, mainly tweaked PoPs/Weather/Temperatures/DewPoints. Flash
Flood Watch area is beginning to see a bit of a lull in the heavier
rainfall this evening, however axis of deep/rich moisture remains
across the region and additional rounds of occasionally moderate to
heavy rain are still likely later in the overnight period and through
much of the day tomorrow. Quick analysis of the rainfall since
midnight last night shows around 1-2" across the northwest into north
central Georgia with 0.5-1.5" in west central Georgia across the
Atlanta metro area. An additional 1-2" is likely across the FFA area
by the end of the day Tuesday with locally higher amounts possible. I
do not anticipate changing the current configuration or duration of
the FFA at this time.

20

&&

.PREV DISCUSSION... /Issued 640 PM EST Mon Feb 10 2020/

..00Z Aviation Forecast Discussion...

SHORT TERM /Tonight through Tuesday Night/...
A Flash Flood Watch is in effect until Tuesday evening, and the
majority of North Georgia is under a High Risk for Excessive
Rainfall. Expect several Flash Flood and River Flood Warnings over
the next 24 hours and be aware that flooding may persist long after
the Watch has ended.

Setup wise, the left exit region of an approaching subtropical jet
will meet with the right entrance region of a strengthening northern
stream jet, causing diffluence aloft and greatly increasing upper-
level ascent over the forecast area. Near the surface, a
southeasterly moving cold front will continue to approach the
forecast area and begin to stall acting as a secondary axis of
ascent and moisture convergence near the ground. With a strong
jet around 850-700 hPa coming out of the western Gulf, moisture
transport will be robust. While PWATS, stay around 1.5 inches during
this time, the consistent replacement of moist air will allow for a
constant deluge over the southeast. Little movement of this
atmospheric river will support weak, training convection around
north Georgia through the rest of the night and through tomorrow.
Convectively, most of the instability remains upstream, however,
very weak not nonzero MUCAPE values could support a few broken lines
of convection which could surge through the area and locally
increase rainfall values past the areal averages. Tomorrow,
afternoon, instability could surge between 500-1000 J/kg aloft to
further support convective rainfall mainly through central Georgia.
Recently, CAMs have finally started to converge on storm mode and
axis placement for the highest concentrations of rainfall through
Northern Georgia.

Overall, 2 to 5 inches of rainfall is forecast for northern Georgia
with locally higher amounts likely in isolated locations,
particularly on western slopes of the northeast Georgia mountains.
With incredible saturation already in place and several rivers
dealing with ongoing river flooding, this could be a dangerous
event. Low-lying areas, urbanized areas, and poor-drainage areas
will be particularly susceptible to ponding water and inundation.
Ponding on roadways could lead to hydroplaning. Flowing water over
roadways could sweep cars of the road if deep enough. Flooding of
creeks, streams, and rivers will also be likely, including some
moderate and major flooding at isolated locations.

Please use caution when encountering flooded areas, and keep in mind
it only takes 12" of fast moving water to potentially pull a car off
the roadway. Play it safe. Turn Around, Don't Drown.

Thiem

LONG TERM /Wednesday through Monday/...
As with the short term period, the chief concerns in the long
term period are heavy rain and flooding.

A relative lull in heavy rain at the start of the period on Wed.
Strong upper high centered over south FL with strong anticyclonic
curved flow at H5 and relatively strong short wave centered over W
TX at 12Z Wed. Wave progged to shear out as it gets absorbed into
strong/broad SW flow in larger broad long wave trough over the
Ern CONUS. Should be enough of a progressive pattern to push this
wave thru with strong/severe storms possible on Wed night. MLCAPE
and shear quite strong but not as high as with last two events.
Wind damage and brief/weak tornadoes will be the main threat.

SW flow persists in spite of significant drying and subsidence
aloft Thurs. A weak fast-moving wave expected to move thru early
Fri which should only produce some clouds and no precip. And after
a brief period of subsidence and drying behind this wave, we go
back into, you guessed it, WSWly flow aloft on Sat.

At this point there is less agreement among 12Z guidance sources.
GFS appears more pronounced with lift and QPF on Sunday while EC
and CMC have a more zonal solution with less lift/QPF. Yet even
with best case scenario, it will rain again on Sunday and beyond.
Just a question on how much.

SNELSON

AVIATION...
00Z Update...

Large area of light to moderate rain over north Georgia will persist
through much of the forecast period. May see some isolated deeper
convection embedded at times. Ceilings and visibilities are already
beginning to lower into the MVFR/IFR range across the northern TAF
sites, and this trend is expected to continue through the overnight
period and into Tuesday morning. Most northern areas should see
predominately IFR conditions through 16-18Z tomorrow with some
improvement to MVFR or higher after 18Z. Southern TAF sites will see
conditions lowering to MVFR/IFR by 04-06Z with MVFR/VFR conditions
returning after 14-16Z. East to southeast winds 4-8kt will become
more south to southwest by 06-08Z and increase into the 7-10kt range
w/ gusts 16-20kt by 12Z. Winds eventually become west after 18Z.

//ATL Confidence...00Z Update...

Low on TSRA.
Medium on CIG/VSBYS. High other elements.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          46  70  54  64 /  90  80  60  30
Atlanta         48  68  53  69 / 100  80  60  30
Blairsville     50  62  48  58 / 100  90  50  50
Cartersville    47  66  49  67 / 100  90  60  30
Columbus        62  77  60  76 /  70  60  50  30
Gainesville     44  66  53  61 / 100  80  50  40
Macon           59  76  59  75 /  50  50  50  20
Rome            49  64  48  67 / 100  90  60  30
Peachtree City  52  72  54  72 /  90  80  60  30
Vidalia         60  80  63  78 /  10  30  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Tuesday evening for the following
zones: Banks...Barrow...Bartow...Carroll...Catoosa...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Dade...Dawson...
DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...
Gordon...Gwinnett...Hall...Haralson...Heard...Henry...Jackson...
Lumpkin...Madison...Murray...Newton...North Fulton...Oconee...
Paulding...Pickens...Polk...Rockdale...South Fulton...Towns...
Union...Walker...Walton...White...Whitfield.

&&

SHORT TERM...20
LONG TERM....SNELSON
AVIATION...20
Hazardous weather outlook, Feb 10, 8:00 PM EST, 2 hours 4 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
800 PM EST Mon Feb 10 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
800 PM EST Mon Feb 10 2020

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...Tonight...

...Flash Flood Watch in Effect through Tuesday evening for North
Georgia...

One to two inches of rain has fallen across north Georgia through
this afternoon, and additional heavy rainfall of 1 to 2 inches will
be possible tonight into Tuesday. With very moist soils from recent
heavy rains, runoff from additional heavy rainfall will pose an
above-normal threat for flash flooding. Many larger creeks and
rivers already have high streamflows and will increase the risk of
new flooding and flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Moderate to heavy rainfall will continue across much of North and
Central Georgia on Tuesday. Additional heavy rain on Wednesday night
and Thursday will further increase flooding concerns across the
area.

Strong to potentially severe thunderstorms are possible across
portions of western Georgia Wednesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Feb 10, 5:52 PM EST, 4 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
552 PM EST Mon Feb 10 2020

GAZ042-052-066-102315-
Carroll GA-Troup GA-Heard GA-
552 PM EST Mon Feb 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARROLL...TROUP AND
HEARD COUNTIES UNTIL 615 PM EST...

At 552 PM EST...a line of strong thunderstorms was along a line
extending from Graham to near Rock Stand to near Penton...and moving
east at 40 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
LaGrange, Franklin, Hogansville, Ephesus, Centralhatchee, Roopville,
Corinth, Cannonville, Louise, Piedmont Heights, Harrisonville,
Hillcrest, Wares Crossroads, Glenn, Blackjack Mountain, Tyus, State
Line Park, Powers Crossroads, Abbottsford and Roosterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3351 8502 3343 8500 3343 8501 3328 8496
      3328 8495 3326 8495 3318 8492 3297 8495
      3296 8520 3350 8531
TIME...MOT...LOC 2252Z 248DEG 37KT 3344 8531 3322 8534 3305 8543

WIND...40MPH
Local storm report, Feb 10, 7:40 PM EST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EST MON FEB 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     FLOOD            1 NE WALESKA            34.33N  84.54W
02/10/2020                   CHEROKEE           GA   SOCIAL MEDIA

            FLOODING ON A ROAD REPORTED NEAR THE INTERSECTION OF
            FINCHER RD AND AMMONS RD IN THE VICINITY OF MOORE CREEK.

&&

EVENT NUMBER FFC2000226

TV

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 7:31 PM ESTRiver Flood WarningFFCMontgomery, Treutlen, Wheeler21 days
Feb 10, 8:36 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee12 hr
Feb 10, 8:36 PM ESTRiver Flood WarningFFCGwinnett19 hr
Feb 10, 8:36 PM ESTRiver Flood WarningFFCCobb, Douglas14 hr
Feb 10, 9:04 PM ESTRiver Flood WarningFFCWhitfield21 days
Feb 10, 10:21 PM ESTRiver Flood WarningFFCDawson, Forsyth17 hr
Feb 11, 12:24 AM ESTRiver Flood WarningFFCCherokee37 hr
Feb 11, 12:40 AM ESTRiver Flood WarningFFCCherokee34 hr
Feb 11, 5:36 AM ESTRiver Flood WarningFFCMurray, Whitfield4 days
Feb 11, 8:46 AM ESTRiver Flood WarningFFCHaralson11 hr
Feb 11, 9:08 AM ESTRiver Flood WarningFFCCatoosa10 hr
Feb 11, 2:41 PM ESTSpecial Weather StatementFFCButts, Coweta, Fayette, Heard, Henry, Jasper and 3 more34 min
Feb 11, 3:30 PM ESTSpecial Weather StatementFFCTroup30 min
Feb 11, 4:05 PM ESTSpecial Weather StatementFFCMeriwether25 min
Feb 11, 4:55 PM ESTRiver Flood WarningFFCBarrow, Jackson4 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.